It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-09-2013, 02:08 AM   #1
Junior Member
(female)
 
Join Date: Nov 2011
Location: Clayton,Georgia USA
Posts: 42
junebugzz HB Userjunebugzz HB User
mirapex and numbness in extremeties?

Hi, I'm not new here I just never write anything, mostly just read..I have Lupus,fibromyalagia,tmj,chronic pain,sleeping problems, etc. I recently started getting numb in my arms and hands. At time it hurts and is numb. I went to the dr. today and she believes it maybe due to my Mirapex? Has anyone else had this happen while taking Mirapex??AND...Do any of you get nauseous a lot?? Thanks in advance.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), JJ (1), ShawnaS (1), rush_rulz (1), cam724 (1), kdsl (1), janewhite1 (1)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!